# SDR PLGA970203A

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749BA
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4330 - AFTER TAKEOFF, THE RIGHT MAIN GEAR DOWN AND LOCKED 'GREEN' LIGHT REMAINED ILLUMINATED AFTER GEAR WAS UP AND LOCKED.  CREW CYCLED GEAR AND THE RIGHT MAIN GEAR LIGHT REMAINED ON.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A CHAFFED WIRE IN THE RIGHT WHEEL WELL.  WIRE WAS REPAIRED AND AIRCRAFT RETURNED TO SERVICE.  (M)
